# SDR SWAA2021082094360

- Difficulty date: May 1, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 8,241 hours, 3,625 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT STRUT SUPPRT STRUCTURE CRACKED BEHIND THE TRAILING EDGE ACCESS PANEL 434BL / C/W ECTC# 20-154-00404.
